# SDR AALA950954

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N486AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49679
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Connector
- Part number: MS3124E1415S
- Condition: Shorted
- Location: Cabin Overhead
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ORD - FLT NR 0205 - UPON ARRIVAL AT THE GATE, OVERHEAD FLUORESCENT LIGHT NEAR PASSENGER SEAT ROW 6 ARCED CAUSING SMOKE IN THE CABIN.  PASSENGER DEPLANED NORMALLY.  REPLACED OVERHEAD FLUORESCENT LIGHT CONNECTOR PI2101 AND RECEPTACLE R52105 IN CABIN OVERHEAD BY PASSENGER SEAT ROW 6.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
